# SDR JJBA20210723065

- Difficulty date: July 23, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Frms 19-20 S6-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN EXISTING DOUBLER REPAIR BETWEEN FR19 AND FR20 BETWEEN STR 6L AND STR 8L. REPAIRED EXTERNAL SKIN BETWEEN FR19 AND FR20 BETWEEN STR 6L AND STR 8L.
